# SDR DL72S001057

- Difficulty date: May 12, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 FOUND AFT B/B SHEAR TIE CORRODED AT FS 1166 FROM STR 28L TO 28R.  REMOVED FASTENERS TO GAIN ACCESS TO CORRODED AREA, CORROSION ON SHEAR TIE FROM STR 29-28 OUT OF LIMITS AND FRAME WEB BELOW FAIL-SAFE CHORD OUT OF LIMITS AS PER SRM 53-10-1 FIG 1.  REMOVED CORROSION T CAP FROM STR 29R-27R, CON ON N/R 729.
